# SDR DALA2020110303571

- Difficulty date: November 1, 2020
- Submitted: November 3, 2020
- Operation: Air carrier
- Aircraft: N190DN
- Make and model: Boeing 767332
- Aircraft serial: 28447
- Aircraft time: 105,002 hours, 15,331 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Failed
- Location: Rt Wing Slide
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHILE IN CRUISE "RT WING SLIDE" EICAS MESSAGE DISPLAYED, NO NOISE OR OTHER INDICATION THAT DOOR IS OPEN EICAS MESSAGE IS INTERMITTENT.  CORRECTIVE ACTION: PERFORMED PSEU BITE FOUND MULTIPLE PROX SENSOR FAILURES ALONG WITH INTERNAL CARD 5&7 FAILURES.  REPLACED PSEU.  SYSTEM OPERATION IS NORMAL.
